# SDR AALA201812109024

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 72,509 hours, 27,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2343
- Condition: No Test
- Location: Emergency Lights
- Part time: 55,809 hours, 23,440 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHTS AT ROWS 9 AND 11 WERE INOPERABLE.  MAINTENANCE REPLACED THE POWER SUPPLY  AND BATTERY.  REPAIRED A WIRE AT SEAT 9ABC.  MAINTENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-38.
